RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Levin, Mordechay Borisovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 1

Number of views:
This page:186
Abstract pages:966
Full texts:419
References:63
Candidate of physico-mathematical sciences
Website: http://u.cs.biu.ac.il/~mlevin/

http://www.mathnet.ru/eng/person24865
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/288579

Publications in Math-Net.Ru
2019
1. Mordechay B. Levin, “On a bounded remainder set for $(t,s)$ sequences I”, Chebyshevskii Sb., 20:1 (2019),  224–247  mathnet
1990
2. M. B. Levin, “Jointly absolutely normal numbers”, Mat. Zametki, 48:6 (1990),  61–71  mathnet  mathscinet  zmath; Math. Notes, 48:6 (1990), 1213–1220  isi
3. M. B. Levin, “Effectivization of the Koksma theorem”, Mat. Zametki, 47:1 (1990),  163–166  mathnet  mathscinet  zmath
1989
4. M. B. Levin, “The choice of parameters in generators of pseudorandom numbers”, Dokl. Akad. Nauk SSSR, 307:3 (1989),  529–534  mathnet  mathscinet  zmath; Dokl. Math., 40:1 (1990), 101–105
1979
5. M. B. Levin, I. E. Shparlinskii, “The uniform distribution of fractional parts of recurrent sequences”, Uspekhi Mat. Nauk, 34:3(207) (1979),  203–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:3 (1979), 207–208
1977
6. M. B. Levin, “The distribution of the fractional parts of the exponential function”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 11,  50–57  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:11 (1977), 41–47
1975
7. M. B. Levin, “On the uniform distribution of the sequence $\{\alpha\lambda^x\}$”, Mat. Sb. (N.S.), 98(140):2(10) (1975),  207–222  mathnet  mathscinet  zmath; Math. USSR-Sb., 27:2 (1975), 183–197
1974
8. M. B. Levin, “An estimate for the derivative of a meromorphic function on the boundary of a region”, Dokl. Akad. Nauk SSSR, 216:3 (1974),  495–497  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Randomness in lattice point problems
Mordechay Levin
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 30, 2018 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020